Construction of some classes in the cohomology of Siegel modular threefolds
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 173-186
@article{CM_1995__97_1-2_173_0,
     author = {Nygaard, Niels O.},
     title = {Construction of some classes in the cohomology of Siegel modular threefolds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {173-186},
     zbl = {0838.11046},
     mrnumber = {1355124},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_173_0}
}
Nygaard, Niels O. Construction of some classes in the cohomology of Siegel modular threefolds. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 173-186. http://www.numdam.org/item/CM_1995__97_1-2_173_0/

[1]] Ash, A., Mumford, D., Rapoport, M. and Tai, Y.: Smooth compactifications of locally symmetric varieties. Math. Sci. Press, Brookline, Mass., 1975. | MR 457437 | Zbl 0334.14007

[2] Andrianov, A.N.: Euler Products that correspond to Siegel Modular Forms of genus two. Russian Math. Surveys, 29, 1974. | Zbl 0304.10021

[3] Igusa, J-I.: On Siegel modular forms of degree two (II). Am. J. of Math., 86:392-412, 1964. | MR 168805 | Zbl 0133.33301

[4] Kudla, S. and Millson, J.: Geodesic cycles and the Weil representation, I. Quotients of hyperbolic space and Siegel modular forms. Comp. Math., 45:207-271, 1982. | Numdam | MR 651982 | Zbl 0495.10016

[5] Millson, J. and Raghunatan, M.S.: Geometric construction of cohomology for arithmetic groups I. Proc. Indian Acad. Sci. (Math. Sci.), 90:103-123, April 1981. | MR 653949 | Zbl 0514.22007

[6] Nygaard Niels, O. and Geeemen Bert Van: On the Geometry and Arithmetic of some Siegel Modular Threefolds. Journal of Number Theory, to appear, 1995. | MR 1344832 | Zbl 0838.11047

[7] Shintani, T.: On construction of holomorphic cusp forms of half integral weight. Nagoya Math. Jour., 58, 1975. | MR 389772 | Zbl 0316.10016

[8] Shioda, T. and Mitani, N.: Singular abelian surfaces and binary quadratic forms. In H. Popp, editor, Classification of Algebraic Varieties and Compact Complex Manifolds, pages 249-287, Springer Lecture Notes in Mathematics, No. 412, Springer-Verlag, Berlin, Heidelberg, New York, 1974. | MR 382289 | Zbl 0302.14011

[9] Van Der Geer, G.: On the geometry of a Siegel modular threefold. Math. Ann., 260:317-350, 1982. | MR 669299 | Zbl 0473.14017